# SDR DALA2021081904833

- Difficulty date: August 17, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 88,088 hours, 23,436 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Condition: Low Pressure
- Location: L2 Door Emer Pwr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 LOW PRESSURE ON POWER EMERGENCY RESERVOIR AT L2 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00372: POWER EMERGENCY RESERVOIR AT L2 DOOR.WAS REPLACED. (1914588)
